English

Laboratoire de Physique Mathématique Membres Professeurs permanents

Pierre Mathieu (Laval)

Affiliation:

Département de Physique
Université Laval
Québec, Qc G1K 7P4

Contact information:

Email: pmathieu@phy.ulaval.ca
Phone: (418) 656-3416
Fax: (418) 656-2040

Areas of research:

Conformal field theory, (supersymmetric) classical and quantum integrable systems, affine Lie algebras.

Graduate students:

P. Desrosiers (PhD)
P. Jacob (PhD)
S. Bourque (PhD)
Y. Xudous (PhD)
J.F Fortin (MSc)

Postdoctoral fellows:

Research Associates:

J. Rasmussen

Visiting researchers:

Selected recent publications:

J.-F. Fortin, P. Jacob, P. Mathieu., "Generating function for K-restricted jagged partitions", math-ph/0305055

P. Desrosiers, L. Lapointe, P. Mathieu "Generalized Hermite polynomials in superspace as eigenfunctions of the supersymmetric rational CMS model", hep-th/0305038, to appear in Nucl Phys. B

P. Desrosiers, L. Lapointe, P. Mathieu, "Jack polynomials in superspace", hep-th/0209074, to appear in Commun. Math. Phys.

L. Bégin, J.-F. Fortin, P. Jacob, P. Mathieu "Fermionic characters for graded parafermions", hep-th/0301057, Nucl.Phys. B659 (2003) 365-386

F. Lesage, P. Mathieu, J. Rasmussen, H. Saleur, "The su(2)_{-1/2} WZW model and the beta-gamma system", hep-th/0207201, Nucl.Phys. B647 (2002) 363-403

Complete list of publications at URL: http://xxx.lanl.gov/